Rocky Mountain Journal of Mathematics

Primes Between Consecutive Powers

Danilo Bazzanella

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 39, Number 2 (2009), 413-421.

First available in Project Euclid: 7 April 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11NO5

Prime numbers between powers primes in short intervals


Bazzanella, Danilo. Primes Between Consecutive Powers. Rocky Mountain J. Math. 39 (2009), no. 2, 413--421. doi:10.1216/RMJ-2009-39-2-413.

Export citation


  • D. Bazzanella, Primes between consecutive squares, Arch. Math. 75 (2000), 29-34.
  • D. Bazzanella and A. Perelli, The exceptional set for the number of primes in short intervals, J. Number Theory 80 (2000), 109-124.
  • D.A. Goldston, Linnik's theorem on Goldbach numbers in short intervals, Glasgow Math. J. 32 (1990), 285-297.
  • D.R. Heath-Brown, The difference between consecutive primes IV, A tribute to Paul Erdös, A Baker, B. Bollobás and A. Hajnal, eds., Cambridge University Press, Cambridge, 1990% 277--278.
  • M.N. Huxley, On the difference between consecutive primes, Invent. Math. 15 (1972), 164-170.
  • A.E. Ingham, On the difference between consecutive primes, Quart. J. Math. (Oxford) 8 (1937), 255-266.
  • A. Ivić, The Riemann zeta-function, John Wiley and Sons, New York, 1985.
  • A. Selberg, On the normal density of primes in small intervals, and the difference between consecutive primes, Arch. Math. Naturvid. 47 (1943), 87-105.%MR0012624 (7,48e) (Reviewer: E.H. Linfoot) 02.0X
  • G. Yu, The differences between consecutive primes, Bull. London Math. Soc. 28 (1996), 242-248.